# SDR AALA202308150761

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 32,649 hours, 13,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN L2 WINDOW WILL NOT FULLY OPEN. UNSTUCK HOLD OPEN LATCH ON CAPTAIN #2 SLIDING WINDOW PER AMM 56-11-00.
